Aperiodische Wahrscheinlichkeitsmaße auf topologischen Gruppen.

Wolfgang Woess

Monatshefte für Mathematik (1980)

  • Volume: 90, page 339-346
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Woess, Wolfgang. "Aperiodische Wahrscheinlichkeitsmaße auf topologischen Gruppen.." Monatshefte für Mathematik 90 (1980): 339-346. <http://eudml.org/doc/178005>.

author = {Woess, Wolfgang},
journal = {Monatshefte für Mathematik},
keywords = {aperiodic probability measure; convolution powers},
pages = {339-346},
title = {Aperiodische Wahrscheinlichkeitsmaße auf topologischen Gruppen.},
url = {http://eudml.org/doc/178005},
volume = {90},
year = {1980},

AU - Woess, Wolfgang
TI - Aperiodische Wahrscheinlichkeitsmaße auf topologischen Gruppen.
JO - Monatshefte für Mathematik
PY - 1980
VL - 90
SP - 339
EP - 346
KW - aperiodic probability measure; convolution powers
UR - http://eudml.org/doc/178005
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.